# SDR CA991027080

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 206040002015
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAGNETIC CHIP PLUG WAS CONTAMINATED WITH FERROUS METAL FROM MAIN GEARBOX.
